# SDR REXA2022060901098

- Difficulty date: April 28, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP (CLEAT) IS CORRODED AT FS 323.00 AND DOOR DATUM 3.	REMOVED AND REPLACED CLEAT PN# 600-31902-269 AT FS 323 DATUM 3 IAW CRJ 700 SRM 21-42-06-001-001-A01
